Covering radius and the chromatic number of Kneser graphs

Published

Journal Article

Let C be a binary linear code with covering radius R and let C0 be a subcode of C with codimension i. We prove that the covering radius R0 of C satisfies R0 ≤ 2R + 2i - 1, by setting up a graph coloring problem involving Kneser graphs. © 1990.

Full Text

Duke Authors

Cited Authors

  • Calderbank, AR

Published Date

  • January 1, 1990

Published In

Volume / Issue

  • 54 / 1

Start / End Page

  • 129 - 131

Electronic International Standard Serial Number (EISSN)

  • 1096-0899

International Standard Serial Number (ISSN)

  • 0097-3165

Digital Object Identifier (DOI)

  • 10.1016/0097-3165(90)90011-K

Citation Source

  • Scopus